About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 497023, 24 pages
http://dx.doi.org/10.1155/2012/497023
Research Article

Construction of Optimal Derivative-Free Techniques without Memory

1Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Allied Network for Policy Research and Advocacy for Sustainability, IEEE, Mauritius, Mauritius
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
4School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, South Africa

Received 5 July 2012; Accepted 3 September 2012

Academic Editor: Alicia Cordero

Copyright © 2012 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, D. K. R. Babajee, S. Shateyi, and S. S. Motsa, “Construction of Optimal Derivative-Free Techniques without Memory,” Journal of Applied Mathematics, vol. 2012, Article ID 497023, 24 pages, 2012. doi:10.1155/2012/497023